# SDR AALA200801558

- Difficulty date: June 8, 2008
- Submitted: June 30, 2008
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

MIA - DURING LANDING GEAR RETRACTION GEAR INDICATION ILLUMINATED.  AIRCRAFT FLEW THROUGH WAKE OF AIRBUS WITH VIBRATION AND INDICATIONS EXTINGUISHED.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED INSPECTION OF LANDING GEAR AND LEFT PROXIMITY SYSTEM.  FOUND NO FAULTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
